# SDR SWAA2021031756245

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT LOCATED ON BS 365 LH SIDE AT PASSENGER CABIN / PERFORMED TROUBLESHOOTING AND FOUND LOOSE CONNECTOR D11074 IAW WDM 33-51-12. INSTALLED CORRECTLY CONNECTOR D11074 IAW SWPM 20-60-00; TEST IS OK IAW AMM 33-51-00-710-801 EMERGENCY LIGHT OPERATIONAL TEST
